# SDR SWIA201743358

- Difficulty date: May 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 37,026 hours, 32,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 569-606
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 27 FROM SPLICE AT BS 569 TO 606 IS CORRODED .  REMOVED  AND REPLACED THE FLOOR SUPPORT IAW REO.
